PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 31 | 1 | 367-372
Tytuł artykułu

Foliations with complex leaves

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
31
Numer
1
Strony
367-372
Opis fizyczny
Daty
wydano
1995
Twórcy
  • Scuola Normale Superiore, Piazza dei Cavalieri, 7, 56126 Pisa, Italy
Bibliografia
  • [1] A. Andreotti et H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France 90 (1962), 193-259.
  • [2] A. Andreotti and M. Nacinovich, Analytic convexity, Ann. Scuola Norm. Sup. Pisa 7 (1980), 287-372.
  • [3] J. Chaumat et A. M. Chollet, Noyaux pour résoudre l'équation ∂̅ dans des classes ultradifférentiables sur des compacts irréguliers de $ℂ^n$, preprint.
  • [4] M. Freeman, Local complex foliations of real submanifolds, Math. Ann. 209 (1970), 1-30.
  • [5] M. Freeman, Tangential Cauchy-Riemann equations and uniform approximation, Pacific J. Math. 33 (1970), 101-108.
  • [6] R. Gay et A. Sebbar, Division et extension dans l'algèbre $A^∞(Ω)$ d'un ouvert pseudo-convexe à bord lisse de $ℂ^n$, Math. Z. 189 (1985), 421-447.
  • [7] L. Hörmander, An Introduction to Complex Analysis in Several Variables, North-Holland, 1973.
  • [8] S. Kobayashi, Hyperbolic Manifolds and Holomorphic Mappings, Dekker, New York, 1970.
  • [9] J. J. Kohn, Global regularity for ∂̅ on weakly pseudoconvex manifolds, Trans. Amer. Math. Soc. 181 (1973), 273-292.
  • [10] L. Nirenberg, A proof of the Malgrange preparation theorem, in: Liverpool Singularities 1, 97-105.
  • [11] C. Rea, Levi flat submanifolds and biholomorphic extension of foliations, Ann. Scuola Norm. Sup. Pisa 26 (1972), 664-681.
  • [12] N. Sibony, A class of hyperbolic manifolds, in: Recent Developments in Several Complex Variables, Ann. of Math. Stud. 100, Princeton Univ. Press, 1981.
  • [13] F. Sommer, Komplexe analytische Blätterung reeler Mannigfaltigkeiten in $ℂ^n$, Math. Ann. 136 (1958), 111-133.
  • [14] G. Tomassini, Extension d'objets CR, Math. Z. 194 (1987), 471-486.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv31z1p367bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.